# SDR ABXA070182

- Difficulty date: June 13, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,346 hours, 57,582 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 2634006106
- Part serial: 2020584
- Condition: Defective
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE STARTING APU, NOTICED NOISE AND SMOKE EMITTING FROM BATTERY CHARGER.  REPLACED BATTERY CHARGER IAW DC9 MM 24-30-02-2-0001.  ALSO, REPLACED BOTH AIRCRAFT BATTERIES AND BATTERY TEMPERATURE SENSOR IAW DC9 MM 24-30-01-0-0001.
